The Merino-Welsh conjecture holds for series-parallel graphs

S.D. Noble, Gordon Royle

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The Merino-Welsh conjecture asserts that the number of spanning trees of a graph is no greater than the maximum of the numbers of totally cyclic orientations and acyclic orientations of that graph. We prove this conjecture for the class of series-parallel graphs. © 2013 Elsevier Ltd.
Original languageEnglish
Pages (from-to)24-35
JournalEuropean Journal of Combinatorics
Volume38
DOIs
Publication statusPublished - 2014

Fingerprint Dive into the research topics of 'The Merino-Welsh conjecture holds for series-parallel graphs'. Together they form a unique fingerprint.

  • Cite this